# SDR QXEA0102138

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4047
- Aircraft time: 1,063 hours, 1,154 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIH - TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF AND TAKEOFF WAS ABORTED.  MAINTENANCE CYCLED ELEVATOR TRIM THE FULL RANGE OF MOTION, SET TRIM IN TAKEOFF RANGE, AND IT TESTED WITH NO DEFECTS NOTED.  TESTED WITH TRIM OUT OF RANGE AND TAKEOFF WARNING CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
